Posted by Tomatheus on May 4, 2012, at 22:17:13
In reply to Re: Update on my response to TA-65, posted by sigismund on May 4, 2012, at 21:24:50
> Do you have a theory as to why it should have done that?
My best guess would be that I was adversely affected by aminoguanidine's nitric oxide synthase inhibition. There is a study showing that neonatal rats that were administered the nitric oxide synthase inhibitor n-omega-nitro-l-arginine were later shown to have decreased levels of nitric oxide and to exhibit schizophrenia-like behaviors (Morales-Medina, 2008). Then again, I've taken Paxil, which inhibits nitric oxide synthase, and I never experienced anything like what I experienced after taking aminoguanidine. Maybe the type of nitric oxide synthase being inhibited makes a difference, or maybe something other that aminoguanidine's nitric oxide synthase inhibition caused the reaction that I had. I don't know. As I said, what I put forth was just a guess.
Morales-Medina, J.C., Mejorada, A., Romero-Curiel, A., Aguilar-Alonso, P., Leon-Chavez, B.A., Gamboa, C., et al. (2008). Neonatal administration of n-omega-nitro-l-arginine induces permanent decrease in NO levels and hyperresponsiveness to locomotor activity by d-amphetamine in postpubertal rats. Neuropharmacology, 55, 1313-20. Abstract: http://www.ncbi.nlm.nih.gov/pubmed/18790702
Dx: schizoaffective disorder
Taking Abilify and 3 supplements